# SDR SWAA2017081415603

- Difficulty date: July 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851016
- Condition: Corroded
- Location: Bs 887-905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 887 TO 905, RBL 64.  REPAIRED WEB IAW EA AND ER.
